# SDR CAL950132

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0310 - EWR - THE RED NOSE GEAR WARNING LIGHT REMAINED ILLUMINATED WITH NO GREEN INDICATION WHEN LANDING GEAR WAS EXTENDED ON APPRAOCH TO EWR.  THE GEAR WAS CYCLED AND ALL INDICATIONS WERE NORMAL.  MAINTENANCE CLEANED DIRT AND GREASE FROM NOSE GEAR SENSOR.  THE NOSE GEAR WAS SWUNG PER MM 32-30-00 PAGES 201-206 AND INDICATIONS CHECKED GOOD.  THE AIRCRAFT HAS COMPLETED OVER 10 FLIGHTS WITHOUT A REPEAT OF THE PROBLEM SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.  (Z)
